# SDR 2013FA0000641

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: General aviation
- Aircraft: N1604
- Make and model: Lancar LC40550FG
- Aircraft serial: 41697
- Aircraft time: 1,238 hours
- Engine: Cont TSIO550C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: LA57263101
- Condition: Worn
- Location: Te Flaps
- Part time: 1,238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP CONTROL ROD HAS EXCESSIVE PLAY. THE ROD ASSEMBLY IS PN LA57263101 WHICH IS CONTRUCTED BY PN 286102-8 FOR THE URETHANE INSULATOR AND PN 2562102-3 AND 2862102-1. THE URETHANE INSULATOR IS MOUNTED IN BETWEEN BOTH METAL CONTROL ROD SECTIONS AND HELD TOGETHER BY MS27039-1-23 SCREWS, NAS1149F0363P WASHERS AND MS21044N3 NUTS. THE ASSY MOUNTING HOLES START TO ELONGATE CAUSING EXCESSIVE PLAY IN THE FLAPS. THIS IN A CONTINUAL ISSUE WITH THE FLAP CONTROL RODS. EACH ACFT HAS 2 FLAP CONTROL RODS, PN'S LA57263101 AND LA57263102 FOR LT AND RT ASSEMBLIES. THESE ISSUES HAVE BEEN REPORTED TO ACFT AND NO ACTION TO CHANGE DESIGN OR A SUITIBLE REPAIR. NEW ROD COST IS IN EXCESS OF 1300.00.
